Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Stability properties of the class of asymptotic martingales


Author: Alexandra Bellow
Journal: Bull. Amer. Math. Soc. 82 (1976), 338-340
MSC (1970): Primary 60G40, 60G45; Secondary 28A65, 28A20
DOI: https://doi.org/10.1090/S0002-9904-1976-14053-0
MathSciNet review: 0405574
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G40, 60G45, 28A65, 28A20

Retrieve articles in all journals with MSC (1970): 60G40, 60G45, 28A65, 28A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14053-0